My husband is suffering with uncontrolled high blood pressure. He is 54 years old and in excellent physcial condition. He recently went to the hospital because he was having chest pains and pain in his left arm. EKG show satisfactory and took a stress test which showed no ischemia. He was released from the hospital and despite the emergency room test his BP continues to be erratic and uncontrolled with numbers like 161/95 after taking 4 pills. He is currently on acebutenol (400 mg), doxazison (2mg), exforge (10 mg/320mg). When BP gets uncontrolled he was told to take another doxazison which is helpful at times and the BP is erratic. A few days his BP was perfect 117/78 and then two days later ranging from 156/96 to 169/98 taking the dame meds. When he gets up in the morning he has no idea what his BP is going to be because it is so unpredictable. He also feels pulsating in his arms. My husband had an appointment with a cardiologist but went to the ER on a Friday because he could not wait for his appointment which was on Monday. My husband called the cardiologist to see if he could see him, but they told him to go to the ER (This would have been my husband's first time see this cardiologist or any cardiologist).The cardiologist in the hospital told him to see him in three weeks. My husband did not like the doctor in the hospital because he did not communicate with him. My husband does have health insurance through me (recently married) but since this is a pre-existing condition the insurance company dwill not cover. It also appears that the doctors office chck this information prior to his visit and when they learn the insurance company won't cover it, they truly don't want his for a patient. Any suggestions would be appreciated.
it sometimes takes a while for b.p to be controlled , but takes a doctors care and work
to get it done , along with the person - its always adjusting meds dose and changing b.p meds to diffrent types if a person has side effects from them.
I got that a few times from doctors and cardiologists I had tryed to get appointments with.
they always pass the buck ! so to speak - I did go twice to E.R for chest pains and
back pains, turned out on me, it was trapped gas from the meds I take b.p. ? gas ex !
there sometimes are cardiologests working in E.R rooms - that can help a person out !
and take on a person.
I also have had meny doctors, that wouldnt listen to me or take the time to listen ..
and treated me with no care at all.. needless to say I walked away from them all..
the Insurance is a big issue ! we seem to pay our hard earned money for it.. and then
get refused at times when needed ! as well per exisisting conditions, should not be turned down ! its all money with the insurnace companys !! and its wrong to refuse
insurance for any pre exisiting condition. its just big companys running the show and money !! they dont want to spend !!
its darn shame !
good luck and well wishes
hope you find a insurance company that can help you
doctors the less you see them the less "stressed "you become.i take my own blood pressure before i see doctor and its normal when doctor takes it its sky high.i say no stress. healthy diet.positive thinking.the mind is a brilliant healer
Hi I am also having the same poblems with my blood pressure being off the chart.I have been having the problems since March and they still havent got it under control .I went to the hosiptal last week with a reading of 208/135 at midnite with my head killing me. They did nothing for me expept to check my blood and found my creatin levels were high 52 <25 is normal from taking ,diovan 320,tekturner150,and my fluid pill torsemide 40 mg daily.I have been on coreg cr 80 mg,tekturner 150 mg,diovan 320,and clonidine 0.1 as needed if it was up over 150. with all thes meds they are not working...I think the coreg cr has something to do with my BP going up 5 hrs after taking it.It has happened to many xs at nite after taking that pill.I ask the Dr to take me off of it and he did ..No More feeling weird at nite .He also cut the diovan in half and no fluid pills for a few days.To bring down the creatin levels Now I am on clonidine 3 xs a day and tekturner 150 mg and diovan 160 mg . still havimng erratic blood pressure this moring 160/144...I am goin to a Duke specialist tomorrow and see what they are goin to tell me..... I wish the best for you and your husband,,
I take tekturne 300/25 My blood pressure also goes up in the doctor's office. What is strange is when the nurse takes it it is good and them the Dr checks it again and it is high. Every visit that happens. I was taking tekturne 150/12. I felt better taking it and since I went on the 300/25 I don't have that much engergy. Sometimes in the morning I get a little stomach upset. It might be the 25 in it instead of the 12.5 Don't know about the sulfur content. That always upset my stomach. This medicine may help me some but not to my satisfaction.
i dont know what esle to do about my bloodpresure had it since am 15 now am 38 gotten worst for me go thru so much chanels sometimes i feel like they gave up on me now am taking five meds tekturna is one 150 twice aday metoprolol norvacs spironolactone atacand am so tired cant work am trying to do some exercise walking around my block i want to lose some weight to see if that will help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.